# SDR CALA9701650

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER CAP CORRODED AT STA 312, RT OUTBOARD END.  THE CORRODED SECTION WAS REMOVED IAW SRM 51-30-2, REPAIR FILLER AND ANGLES WERE FABRICATED AND INSTALLED IAW SRM 53-10-9, 51-10-2, AND 51-30-2.
